MAUDE Adverse Event Report: NOBEL BIOCARE AB NOBELSPEEDY REPLACE 6.0 6X10MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB NOBELSPEEDY REPLACE 6.0 6X10MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 32191
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to part not functional.

Brand Name
NOBELSPEEDY REPLACE 6.0 6X10MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
Manufacturer (Section G)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW   69151
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key19109613
Report Number9611993-2024-061965
Device Sequence Number20922652
Product Code DZE
UDI-Device Identifier07332747001600
UDI-Public(01)07332747001600(10)12053029(17)201023
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050406
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Catalogue Number32191
Device Lot Number12053029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale